TITLE

On nonlocal calculation for inhomogeneous indefinite Neumann boundary value problems

AUTHOR(S)
Il�yasov, Yavdat; Runst, Thomas
PUB. DATE
January 2005
SOURCE
Calculus of Variations & Partial Differential Equations;Jan2005, Vol. 22 Issue 1, p101
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper concerns with a family of inhomogeneous Neumann boundary value problems having indefinite nonlinearities which depend on a real parameter. We discuss the existence and the multiplicity of positive solutions with respect to. Developing the fibering method further, we can introduce a constructive concept of the calculation of certain nonlocal intervals, the so-called sufficient intervals of the existence. Then we are able to prove some new results on the existence and the multiplicity of positive solutionsfor.
ACCESSION #
15244932

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics